It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Anemia Message Board


Anemia Board Index
Board Index > Anemia | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


FLFLOWERGIRL,

Thanks for weighing in on my numbers. I don't think I will retest again until early next year so it's good to know what my plan should be. I was hoping for higher numbers all around because I just ain't bleedin' anymore. All in all, I think this will take a year to correct, from the time I started treatment to when ALL my numbers are good. At that time, I am going to talk to the doctor about something procedural to fix the bleeding and stop the Pill. I view hormones as temporary. My goals are the same as yours: eventually get to the point where I can supplement every other day and see if things hold.

Well, I guess I should be clearer about this. I am not sure if I have a magnesium "deficiency", per se because I haven't had a blood test. But my one very annoying symptom responded immediately and for now, permanently, to the magnesium. And from everything I am reading and what my acupuncture lady has heard from other patients, magnesium is always worth a shot with extrasystoles. So then that led me to wonder: why would my magnesium drop so precipitously like that? Or why would my heart need the magnesium suddenly? And I found info saying many things, but the three that could apply to me is 1) as women age, they need more, 2) women on BCP may need more and 3) malabsorption. Number three intrigues me because my iron pill is the best tolerated pill I could find so far, but it lately causes troubles in the lower GI and I am also taking every other kind of wonky supplement, glucosamine, calcium, and Vit. D. It could be everything I am taking, together. I've never had a good stomach. But I really have my suspicions that it's the iron at least in part. I think my stomach has just had it with everything. One thing is for sure, I was fine before this iron business and it seemed to build up to the current state. Tummy has been baaaaad in the afternoons for about a month now. And I remember being in my late 20s and being on a diet and having a bad tummy as a result and I landed in the ER with a potassium drop and heart palps that felt much the same as these feel. It was a dietary malabsorption then and the doctor lectured me about being basically malnurished and stupid. (I've since grown up -- I think!)

Muscle pain and cramping are symptoms of magnesium deficiency so you could very well be on to something. I don't know if it can interact with PPIs, but if I am not mistaken, you can take calcium based antacids safely with PPIs, correct? I am thinking magnesium might be okay but I surely don't know. One thing I did notice, the small amount of magnesium I am taking actually calms my tummy down (like Milk of Magnesia?) It can also have a laxative effect apparently so I guess we'll know when we've had "too much". I don't need anything that makes THAT worse.

:D





All times are GMT -7. The time now is 04:48 AM.





© 2021 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!